View : 14 Download: 0

Quasiaffine transforms of operators

Title
Quasiaffine transforms of operators
Authors
Bong Jung I.L.Eungil K.O.Pearcy C.
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2009
Journal Title
Studia Mathematica
ISSN
0039-3223JCR Link
Citation
vol. 193, no. 3, pp. 263 - 267
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
We obtain a new sufficient condition (which may be useful elsewhere) that a compact perturbation of a normal operator be the quasiaffine transform of some normal operator. We also give some applications of this result. © Instytut Matematyczny PAN, 2009.
DOI
10.4064/sm193-3-3
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE